# SDR SWAA2021091500103

- Difficulty date: July 30, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N447WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33720
- Aircraft time: 58,733 hours, 34,620 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TRACK TIE DOWN FWD CARGO BAY BS 400 LBL 18 WL 156 ; / [01] REMOVED CORROSION ON TRACK TIE DOWN FWD CARGO BAY BS 400 LBL 18 WL 156 MEASURES L= 2.200' W= 1.100' D= 0.012' BEINIG WITHIN LIMITIS PER SRM 53-00-53-1A-2 TOOL USED: ID ATS 1737 S/N UNKNOWN DUE= 07/2022; [02] CORRECTION MEASUREMENT; [03] VERIFIED REMOVED CORROSION ON TRACK TIE DOWN FWD CARGO BAY BS 400 LBL 18 WL 156 MEASURES L= 2.200' W= 1.100' D= 0.012' BEINIG WITHIN LIMITIS PER SRM 53-00-53-1A-2; [04] CORRECTED CORROSION LEVEL TO LEVEL 1; [05] APPLIED CHEMICAL CONVERSION COATING AND PRIMED REWORKED AREAS AT TRACK TIE DOWN FWD CARGO BAY BS 400 LBL 18 WL 156 PER AMM 51-21-41-370-802 AND AMM 51-21-72-370-804; [06] VERIFIED CONVERSION COATING AND PRIMER APPLICATION PER AMM 51-21-41-370-802 AND AMM 51-21-72-370-804
